# SDR CA040601008

- Difficulty date: March 28, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 11,334 hours
- Engine: Garrtt TPE33110
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN17642
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND HANDLING PERSONAL ATTEMPTED TO TOW THE AIRCRAFT INTO THE HANGAR FOR A MAINTENANCE FUNCTION.  THE TOW BAR BECAME DETATCHED FOLLOWING HOOK UP.  THERE WAS NO DAMAGE TO THE AIRCRAFT OTHER THAN THE BROKEN LOWER TORQUE LINK BOLT ON THE NOSE GEAR.
